MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CEMENTED STEM-15MM X 100MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CEMENTED STEM-15MM X 100MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER
Catalog Number 5560-S-215
Medical Device Problem Codes Loss of Osseointegration (2408); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Insufficient Information (4580)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The following information was provided: it was reported that the patient's left knee was revised due to the stem becoming loose/ unthreading from the femoral component (rep confirmed threads/ implants were not broken).The femoral component, stem, and liner were revised.Rep confirmed that there were no allegations against the revised liner, and that no further information will be released by the hospital or surgeon.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Reported event: an event regarding disassociation involving a triathlon stem was reported.The event was confirmed via review of the medical records by a clinician.Method & results -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: a review of the provided medical records by a clinical consultant indicated: confirmation of event: i can't confirm that the patient had implantation of a triathlon ts arthroplasty since i was able to review the x-rays.I can also confirm that there was disruption of the stem extension from the femoral housing/boss since the angulation can be clearly seen on the x-ray.Root cause analysis: the root cause of this event cannot be determined with certainty.The causes of "loosening/unthreading" of a cemented federal stem extension or multi factorial including surgical technique in the way it is prepared and assembled, patient factors including lifestyle, activity level and bmi, and implant factors.-product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient's left knee was revised due to the stem becoming loose/ unthreading from the femoral component (rep confirmed threads/ implants were not broken).A review of the provided medical records by a clinical consultant indicated: confirmation of event: i can't confirm that the patient had implantation of a triathlon ts arthroplasty since i was able to review the x-rays.I can also confirm that there was disruption of the stem extension from the femoral housing/boss since the angulation can be clearly seen on the x-ray.Root cause analysis: the root cause of this event cannot be determined with certainty.The causes of "loosening/unthreading" of a cemented federal stem extension or multi factorial including surgical technique in the way it is prepared and assembled, patient factors including lifestyle, activity level and bmi, and implant factors.

Brand Name
TRIATHLON CEMENTED STEM-15MM X 100MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24443727
Report Number0002249697-2026-00143
Device Sequence Number13353160
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K242831
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Catalogue Number5560-S-215
Device Lot Number0044146J
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient SexMale